Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2018 | Journal Article | LibreCat-ID: 34664
Black T. Global Very Weak Solutions to a Chemotaxis-Fluid System with Nonlinear Diffusion. SIAM Journal on Mathematical Analysis. 2018;50(4):4087-4116. doi:10.1137/17m1159488
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 33261
Schwenker S. Generic Steady State Bifurcations in Monoid Equivariant Dynamics with Applications in Homogeneous Coupled Cell Systems. SIAM Journal on Mathematical Analysis. 2018;50(3):2466-2485. doi:10.1137/17m116118x
LibreCat
| DOI
| arXiv